Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Breaking waves for the periodic two-component Camassa-Holm system


Author: Fei Guo
Journal: Proc. Amer. Math. Soc. 142 (2014), 2407-2415
MSC (2010): Primary 35B10, 35B44, 35G55, 35L05, 35Q35
Published electronically: March 24, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a blow-up result for the periodic two-component Camassa-Holm system modeling shallow water waves moving over a linear shear flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B10, 35B44, 35G55, 35L05, 35Q35

Retrieve articles in all journals with MSC (2010): 35B10, 35B44, 35G55, 35L05, 35Q35


Additional Information

Fei Guo
Affiliation: School of Mathematical Sciences and Jiangsu Key Laboratory for NSLSCS, Nanjing Normal University, Nanjing 210046, People’s Republic of China
Email: guof@njnu.edu.cn, fgao@uta.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11949-6
PII: S 0002-9939(2014)11949-6
Keywords: Two-component Camassa-Holm system, wave-breaking, blow-up, integrable
Received by editor(s): September 13, 2011
Received by editor(s) in revised form: July 17, 2012
Published electronically: March 24, 2014
Additional Notes: This work was partially supported by the NNSF (11071141, 11271192) of China, “333” and Qing Lan Project of Jiangsu Province, the Natural Science Foundation of Jiangsu Province (BK2011777), and the NSF of the Jiangsu Higher Education Committee of China (11KJA110001).
Communicated by: James E. Colliander
Article copyright: © Copyright 2014 American Mathematical Society